# SDR CA150501003

- Difficulty date: April 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PERFORMING FLIGHT,  WAS CLIMBING OUT WHEN THE CREW REPORTED PROBLEMS WITH THE FLAPS AND DECIDED TO DIVERT WHERE THE AIRCRAFT LANDED SAFELY.THE MAINTENANCE CREW PERFORMED INITIAL TBS FOUND RT FLAPS JAM ANNUNCIATION ON FECU. NO FLAPS ACTUATORS FAULT HAD BEEN FOUND AFTER TORQUE CHECK.
